the dosage was used a little over 24hrs and I am still in pain. I am afraid to use any other pain killer. Please advise
21 Feb 2010
I read on drugs A to Z on both meds. They described paracetamol as being acetaminophen and diflucan for treating yeast infections. If I had concerns I would call my doctor or my pharmacy and ask them those important questions. Never rely on my opinion as I am not a doctor or have those type of answers. As, I am sure most of us just go by what we know to be true. Doctors get paid big money for their knowledge so don't ever be afraid to ask a question especially if they prescribed it. Good Luck Kimmie1
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 3 Dec 2009
can these taken together be dangerous to my heart ,kidneys and liver
1 answer • 26 Jul 2010
when taking 100mg of aspirin and manidol for a heart problem, is it possible to take 600mg of a paracetamol for neuralga? recently my mother was in ...
1 answer • 17 Aug 2011
I am in agony with my left hip and leg is totally numb,it feels like ive had an epidural,i cant sit at all and the pain is constant. Help x
1 answer • 2 Feb 2012
Basically every country has a brand or generic variation of this formulation Is it safe to use during pregnancy for someone who has severe migraine ...
1 answer • 16 Aug 2014